# SDR SWAA2022121372162

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12; RBL 13. / [01] REPLACE PART.;[02] RECEIVED NEW ACB WATER SERVICE BRACKET P/N 147A7221Y32. NO ENTRIES ON SRM FOR THIS ITEM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0 PAR. 9. LOCATED AND DRILLED NEW BRACKET PER SRM 51-40-05-0G-0; FIG 2-3 AND BOEING DWG. 147A7221; OK TO INSTALL.;[03] OKAY TO INSTALL WATER SERVICE PAN SUPPORT BRACKET.;[04] INSTALLED AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+12; RBL 13 PER SRM 51-40-02-0G-0 AND BOING DWG. 147A7221.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] JOB COMPLETE;[07] COMPLETE;[08] VERIFIED CORRECTIVE ACTION ITEM 7 AND MEASUREMENT FIELDS; CARD COMPLETE.
